BibTeX record journals/symmetry/ChernihaK15

download as .bib file

@article{DBLP:journals/symmetry/ChernihaK15,
  author    = {Roman Cherniha and
               John R. King},
  title     = {Lie and Conditional Symmetries of a Class of Nonlinear {(1} + 2)-Dimensional
               Boundary Value Problems},
  journal   = {Symmetry},
  volume    = {7},
  number    = {3},
  pages     = {1410--1435},
  year      = {2015},
  url       = {https://doi.org/10.3390/sym7031410},
  doi       = {10.3390/sym7031410},
  timestamp = {Tue, 14 Aug 2018 12:19:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/symmetry/ChernihaK15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier